# SDR 98ZZZX3744

- Difficulty date: July 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N98YV
- Make and model: Beech 1900D
- Aircraft serial: UE98
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 1016000143
- Condition: Chafed
- Location: Lt Te Flap
- Part time: 7,639 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ICT - OVERNIGHT MAINTENANCE FOUND A CHAFED SPOT ON THE DOVETAIL SKIN ON LT IBD FLAP.  REPAIRED IAW ANWA TO 2900-27-00-0001.  (X)
